# SDR MASA200601816

- Difficulty date: July 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 9,042 hours, 5,983 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7459 ORD.  CAPTAIN REPORTED RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
